Are these dermatologists or endocrinologists that talk about post-finasteride syndrime? My dermatologist said the same thing, but when I called local endocrinologists who treat these issues they all said they had many patients dealing with serious finasteride side effects and I should avoid the drug. Derms write year long prescriptions for this drug, and it’s very possible these side effects aren’t always reported back to the dermatologist when the medication is ceased. Have you asked endocrinologists?
There is some uncertainty on the existence of Past Finasteride Syndrome. I have never seen it in my practice after prescribing it well over 10,000 times. This experience has been shared by many of my colleagues. If a patient complains about reduced sexual function I either reduce the drug and have they try it or tell them, failing a reduction of the dose to work, to stop the medication. Since I am quick and responsive to my patients, I feel that this syndrome has not appeared in my practice.